Hi king1234. Doxy can be hard on the stomach, especially if you don't know the tips. Do you have nausea from it? It helpls to eat something substantial before taking Doxy. What helped me was to have a sandwich with some kind of protein. Do not have any dairy, iron, or magnesium products within two hours of taking it.
Make sure you drink a full glass of water when you take it or it can ulcerate your esophagus. Do not lay down for at least an hour after taking it for the same reason.
I hope these things help. You should let your doctor know about your symptoms.
Obstacles are those frightful things you see when you take your eyes off the goal.
“Nothing can stop the man with the right mental attitude from achieving his goal; nothing on earth can help the man with the wrong mental attitude.” Thomas Jefferson
Hi B, it is uncomfortable but could be more painful--light stabbing pains on and off in my upper ab (1 inch below breast) and some burning in center. I am hoping its just pancreatitis and not pancreatic cancer, I worry as my dad died of this 6 months back and can be hereditary. I am waiting to hear back on more labs and am waiting for an MRI to view my pancreas. So far my other scans have been fine. I think the odd random nerve firings, twitchign, joint cracking etc may all tie into my pancreas. Still not convinced I have/had lyme as I live in the city. Anyway, time will tell.....
Be sure you are taking stuff for your stomach while on all the meds and have your gallbladder checked--